MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2174/157488612805076561

Медицинская библиотека · Current drug safety · 2012

Isolated unilateral tongue oedema: the adverse effect of Angiotensin converting enzyme inhibitors.

Leung Edmund, Hanna Marcelino Yazbek, Tehami Nadeem, Francombe James

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Angiotensin converting enzyme inhibitors (ACEI) are widely used to treat benign hypertension. These drugs are generally well tolerated. Serious side effects such as angio-oedema are very rare. The authors report a 64-year-old Caucasian woman with a history of liver transplant on Mammalian Target Of Rapamycin (mTOR) inhibitor, who attended Emergency department with angio-oedema only on the left side of her tongue. Her airway was patent and she was haemodynamically stable. Trauma was denied. Her physician had 2 days earlier commenced her on Lisinopril for newly diagnosed benign hypertension. Intravenous steroids and anti-histamine were immediately administered. A good response of oedema subsidence was noted. In general, angio-oedema can present in a spectrum of severity. Precipitating factors are often difficult to pre-determine and avoid. Early recognition of risk factors for and diagnosis of angio-oedema can often be life-saving.

Для цитирования: Leung Edmund, Hanna Marcelino Yazbek, Tehami Nadeem, Francombe James. Isolated unilateral tongue oedema: the adverse effect of Angiotensin converting enzyme inhibitors.. Current drug safety. 2012. DOI: 10.2174/157488612805076561.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.